# SDR SWAA2016101708818

- Difficulty date: October 2, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 42,064 hours, 24,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A7221
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ANGLE CRACKED BETWEEN BS 907 TO 927, BETWEEN STRINGERS 25 TO 27R.   R & R ANGLE IAW SRM AND DWG.
